RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Zabelin, Sergey Alexandrovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:355
Abstract pages:669
Full texts:250
References:68
E-mail:

http://www.mathnet.ru/eng/person41498
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2008
1. S. A. Zabelin, “Решение плоской нелинейной задачи установившейся ползучести стохастически неоднородной среды во втором приближении”, Matem. Mod. Kraev. Zadachi, 1 (2008),  125–126  mathnet
2. N. N. Popov, S. A. Zabelin, “The nonlinear creep?s problem?s decision for medium with casual reological characteristics”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(16) (2008),  79–84  mathnet
2007
3. N. N. Popov, S. A. Zabelin, “Пространственная задача ползучести стохастически неоднородной среды с уравнением состояния типа вязкого течения”, Matem. Mod. Kraev. Zadachi, 1 (2007),  191–193  mathnet
2006
4. N. N. Popov, S. A. Zabelin, “Solution of nonlinear stochastic creep problem for plane stress state using small parameter method”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 43 (2006),  106–112  mathnet
1992
5. S. A. Zabelin, A. I. Kibzun, “Control of a linear scalar fuzzy system”, Avtomat. i Telemekh., 1992, 7,  62–69  mathnet  mathscinet  zmath; Autom. Remote Control, 53:7 (1992), 1006–1012

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019